RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 6  


On arithmetic with the notion of “attainable number”
E. S. Bozhich
1123
Paradoxes of limit passage in solutions of boundary value problems involving the approximation of smooth domains by polygonal domains
V. G. Maz'ya, S. A. Nazarov
1156
Perturbations of normal operators and stability of the continuous spectrum
N. G. Makarov
1178
Siegel cusp modular forms and cohomology
A. Yu. Nenashev
1204
On three-sheeted polynomial mappings of $\mathbf C^2$
S. Yu. Orevkov
1231
Complex geometry and integral representations in the future tube
A. G. Sergeev
1241
The topology of surfaces of constant energy in integrable Hamiltonian systems, and obstructions to integrability
A. T. Fomenko
1276
A new identity in the Lie ring of a free group of prime exponent, and groups without the Hughes property
E. I. Khukhro
1308
Pseudoforms with negative curvature on $\mathbf{CP}_n$
V. A. Babets
1326
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019